# SDR COMA9960312

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM CAUTION, ZERO QUANTITY AND ZERO PRESSURE.  REPLACED HOSE ASSY IN AFT EQUIP BAY.
